# SDR DXTA2024120401372

- Difficulty date: December 2, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N388QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800113
- Aircraft time: 15,485 hours, 10,344 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Door Frame
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: DURING PREFLIGHT INSPECTION FOUND A CRACK  NEXT TO THE AFT DOOR HINGE. CORRECTIVE ACTION; REMOVED PAINT AND SEALANT FROM THE HINGES TO VERIFY NO STRUCTURAL DAMAGE PRESENT. NO DEFECTS NOTED. AREAS WERE CLEANED OF SEALANT AND PAINT TO CONFIRM NO DAMAGE, NONE NOTED. ALL AREAS RESTORED/REPROTECTED. ALL WORK DONE IN REF TO CE-680 SPM 20-50-00
